A derivative-free algorithm for linearly constrained optimization problems. Gumma, E. A. E., Hashim, M. H. A., & Ali, M. M. Computational Optimization and Applications, 57(3):599–621, 2014.
A derivative-free algorithm for linearly constrained optimization problems [link]Paper  doi  bibtex   
@Article{Gumma2014,
  author  = {E. A. E. Gumma and M. H. A. Hashim and M. Montaz Ali},
  title   = {A derivative-free algorithm for linearly constrained optimization problems},
  journal = {Computational Optimization and Applications},
  year    = {2014},
  volume  = {57},
  number  = {3},
  pages   = {599--621},
  doi     = {10.1007/s10589-013-9607-y},
  url    = {https://scholar.google.com/scholar?cluster=9285440811917951945},
}

Downloads: 0